# SDR AALA202202143969

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737*
- Aircraft serial: 40763
- Aircraft time: 32,321 hours, 13,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAT WAS NOT GROUNDED: L1 DOOR ESCAPE SLIDE LOCK LATCH ASSEMBLY DAMAGED. REPLACED L1 DOOR ESCAPE SLIDE LOCK LATCH PER JOB CARD 08L22125001 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
